# SDR AALA20100826SJU01

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 62,509 hours, 22,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS FROM ROWS 9 TO 16 INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT EMERGENCY LIGHTS FOR ROWS 9 TO 16.  OPS CHECKED NORMAL.
